Invisibility cloak without singularity

TitleInvisibility cloak without singularity
Publication TypeJournal Article
Year of Publication2008
AuthorsW..X. Jiang, T..J. Cui, X..M. Yang, Q.. Cheng, R..P. Liu, D.R. Smith
JournalApplied Physics Letters
Volume93
Issue19
ISBN Number0003-6951
Accession NumberWOS:000260944100133
Abstract

An elliptical invisible cloak is proposed using a coordinate transformation in the elliptical-cylindrical coordinate system, which crushes the cloaked object to a line segment instead of a point. The elliptical cloak is reduced to a nearly circular cloak if the elliptical focus becomes very small. The advantage of the proposed invisibility cloak is that none of the parameters is singular and the changing range of all parameters is relatively small.